MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER, IV, SURESITE AUTO, 22G X 1.00"

MEDLINE INDUSTRIES, LP; CATHETER, IV, SURESITE AUTO, 22G X 1.00"
Catalog Number DYNA22100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the iv was placed and being flushed for a "colonoscopy" when "the catheter broke apart from the hub inside the patient".The customer reported "several nurses attempted to feel for the catheter but were not successful".The customer reported "911 was called" and the patient required a "venotomy" procedure for removal of the catheter.The customer reported the patient is stable and being monitored.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the iv was placed and being flushed for a "colonoscopy" when "the catheter broke apart from the hub inside the patient".

Common Device Name
CATHETER, IV, SURESITE AUTO, 22G X 1.00"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19311176
Report Number1417592-2024-00600
Device Sequence Number12466575
Product Code FOZ
UDI-Device Identifier30193489140075
UDI-Public30193489140075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNA22100
Device Lot Number2782310002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown